# SDR N6WA2025021701

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N532GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10219
- Aircraft time: 41,188 hours, 28,840 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Zone 200 Flrbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BUTT STAP AFT OF 280.00 BEAM.  REPAIRED FS280.00 BUTT STRAP CORROSION IAW STS EA# 130-2025-055.
